Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 179, NWS Pueblo, CO

August 25, 2014El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 25, 2014, 5:56 PM MDT for El Paso County, Colorado. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2014, 5:56 PM MDT (23:56 UTC)
Expired
Aug 25, 2014, 6:14 PM MDT
In force
18 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 49 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 25, 4:21 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-77 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WUUS55 KPUB 252356
SVRPUB
COC041-260045-
/O.NEW.KPUB.SV.W.0179.140825T2356Z-140826T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
556 PM MDT MON AUG 25 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 645 PM MDT

* AT 556 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN
  COLORADO SPRINGS...MOVING EAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EASTERN COLORADO SPRINGS...FOUNTAIN...FALCON...PETERSON AFB...
  ELLICOTT...SCHRIEVER AFB...SECURITY-WIDEFIELD AND CIMARRON HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3868 10470 3890 10475 3901 10429 3875 10421
TIME...MOT...LOC 2356Z 257DEG 19KT 3881 10467 

HAIL...1.00IN
WIND...60MPH

$$

HODANISH
1 follow-up statement
775 
WWUS55 KPUB 260014
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
614 PM MDT MON AUG 25 2014

COC041-260023-
/O.CAN.KPUB.SV.W.0179.000000T0000Z-140826T0045Z/
EL PASO CO-
614 PM MDT MON AUG 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EL PASO COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
MONDAY AFTERNOON FOR SOUTHEAST COLORADO.

LAT...LON 3868 10470 3890 10475 3901 10429 3875 10421
TIME...MOT...LOC 0011Z 257DEG 19KT 3883 10455 

$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 4:26 PM MDT, 1 hour 30 minutes earlier.

Area forecast discussion, Aug 25, 4:26 PM MDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
426 PM MDT MON AUG 25 2014

.UPDATE...
ISSUED AT 424 PM MDT MON AUG 25 2014

UPDATED FOR INCLUSION OF SVR TSTORM WATCH FOR EL PASO
CROWLEY AND KIOWA COUNTIES. ROSE

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 305 PM MDT MON AUG 25 2014

CURRENTLY...COLD FRONT HAS BECOME STATIONARY NEAR THE NM BORDER
THIS AFTERNOON...AND WILL LIKELY DRIFT BACK NORTHWARD TOWARD THE
ARKANSAS RIVER BY 00Z. CONVECTION OVER THE MOUNTAINS AND ALONG THE
RATON MESA HAS BEEN RELATIVELY WEAK SO FAR AS STORMS HAVE YET TO
TAP DEEPER INSTABILITY NEAR THE KS BORDER AND FARTHER NORTH NEAR THE
PALMER DIVIDE. WITH COOL AIR SLIGHTLY DEEPER THAN EXPECTED...APPEARS
HIGH TEMPS WILL END UP JUST SHY OF FORECAST READINGS.

TONIGHT...MESOSCALE MODELS CONTINUE TO POINT TO AREAS ALONG AND
NORTH OF THE PALMER DIVIDE HAVING THE BEST CHANCE FOR STRONG/SEVERE
CONVECTION...THOUGH LATEST HRRR HINTS AT SOME SOME BRIEF STRONGER
STORMS OVER THE FAR EASTERN PLAINS...AS FRONTAL BOUNDARY RETREATING
NORTHWARD PROVIDES SOME ENHANCED CONVERGENCE. WEAK SHORT WAVE...OVER
WRN CO CURRENTLY...WILL ALSO PROVIDE SOME UPWARD MOTION AS IT
CROSSES THE AREA THIS EVENING. BY MIDNIGHT...SUSPECT CONVECTION WILL
SHIFT NORTHEAST AND COALESCE INTO AN MCS OVER NWRN KS/SRN NEB...WITH
FAIRLY LARGE COLD POOL GIVING SURFACE FRONT A RENEWED SHOVE
SOUTHWARD THROUGH THE EASTERN PLAINS. WITH A GRADUAL INCREASE IN MID
LEVEL MOISTURE THROUGH THE NIGHT AND BOUNDARY MOVING BACK
SOUTHWARD...WILL ONLY GRADUALLY TAPER OFF POPS THROUGH THE
EVENING...WITH AT LEAST SOME ISOLATED TSRA POSSIBLE PAST MIDNIGHT.

TUESDAY.. UPPER LOW WILL CONTINUE TO SLOWLY PUSH EASTWARD THROUGH
THE GREAT BASIN...WITH STRENGTHENING S-SW FLOW AHEAD OF THE SYSTEM
PUSHING AN INCREASING AMOUNT OF TROPICAL MOISTURE NORTHWARD INTO
COLORADO. SURFACE FRONT WILL LIKELY STAY SOUTH OF THE ARKANSAS RIVER
THROUGH THE DAY...WITH E-SE FLOW PUSHING 55F-60F DEWPOINTS WESTWARD
TOWARD THE I-25 CORRIDOR. WITH MOISTURE PLENTIFUL...EXPECT EARLY
INITIATION OF CONVECTION WITH STORMS FIRING OVER THE MOUNTAINS
BEFORE 18Z AND SPREADING QUICKLY TO LOWER ELEVATIONS BY 21Z. MAIN
THREAT TOMORROW OVER ALL AREAS WILL BE HEAVY RAINFALL...THOUGH WITH
CAPES OVER 1000 J/KG AND 0-6KM SHEAR OF 30-40 KTS...A SEVERE STORM
OR TWO IS POSSIBLE ON THE PLAINS MAINLY ALONG AND NORTH OF THE
ARKANSAS RIVER. ALL IN ALL...IT LOOKS LIKE A VERY WET DAY OVER MUCH
OF SOUTHERN COLORADO...AND WITH CLOUDS AND PRECIP FAIRLY QUICK TO
DEVELOP...MAX TEMPS SHOULD COOL AT LEAST A FEW DEGF VERSUS MON
READINGS.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 305 PM MDT MON AUG 25 2014

TUESDAY NIGHT THROUGH FRIDAY...LATEST RUNS OF THE NAM...GFS AND EC
MODELS ARE IN FAIRLY GOOD AGREEMENT ON THE PROGRESSION OF THE UPPER
TROUGH ACROSS THE REGION THROUGH THIS WEEK. TUE EVENING THE TROUGH
WILL BE POISED OVER NV AND UT...CONTINUING TO DRAW A STRONG MOISTURE
PLUME UP ACROSS THE 4 CORNERS AND INTO CO. THE TROUGH STEADILY
MARCHES TO THE EAST ACROSS COLORADO THROUGH WED AND THU...WITH THE
TROUGH AXIS FINALLY REACHING THE OK AND TX PANHANDLES BY FRI
MORNING. A GOOD AMOUNT OF MOISTURE...COUPLED WITH AVAILABLE DYNAMICS
AND A COLD FRONT WED EVE WILL PROVIDE FOR WIDESPREAD CONVECTION
CHANCES THROUGH THE PERIOD...WITH PCPN FINALLY TAPERING OFF FRI
MORNING. LOOK FOR SCATTERED POPS FOR MUCH OF THE AREA TUE EVE AND
AGAIN WED EVE THROUGH THU...WITH PCPN LIKELY OVER THE MTS. TEMPS ARE
EXPECTED TO REMAIN COOLER THROUGH FRI WITH MAX TEMPS IN THE UPPER
70S AND 80S FOR THE PLAINS...AND 60S AND 70S FOR THE HIGH VALLEYS.

SATURDAY THROUGH MONDAY...AS THE TROUGH EXITS TO THE EAST...A RIDGE
OF HIGH PRESSURE BUILDS OVER THE SW US. THIS WILL HELP A DRYING AND
WARMING TREND TO TAKE HOLD OVER THE WEEKEND AND INTO THE FIRST PART
OF THE NEXT WORK WEEK. PCPN CHANCES ARE FORECAST TO BE RESTRICTED TO
JUST ISOLATED DIURNAL ACTIVITY OVER THE HIGHER TERRAIN...AND TEMPS
WILL CLIMB BACK UP INTO THE 80S NEARING 90 F FOR THE PLAINS...AND
INTO THE 80S FOR THE HIGH VALLEYS. MOORE

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 305 PM MDT MON AUG 25 2014

TSRA DEVELOPING OVER THE MOUNTAINS WILL CONTINUE TO SPREAD TO LOWER
ELEVATIONS THIS AFTERNOON...WITH STORMS NEAR KCOS AND KPUB IN THE
22Z-02Z PERIOD...AND AROUND KALS 22Z-01Z. WITH MORE MOISTURE
AVAILABLE TODAY...EXPECT LOWER CLOUD BASES AND RESTRICTED VISIBILITY
UNDER THE STRONGEST STORMS...AND LOCAL MVFR/BRIEF IFR CONDITIONS
WILL BE POSSIBLE. STORMS WILL GRADUALLY SHIFT INTO NORTHEAST
COLORADO THIS EVENING AND OVERNIGHT...WITH A COLD FRONT AND SHIFT TO
NORTHEAST WINDS PUSHING SOUTHWARD ACROSS THE PLAINS AFTER 00Z. MAY
SEE SOME IFR STRATUS ALONG THE PALMER DIVIDE BY 12Z TUE...BUT
HAVEN'T INCLUDED LOWER CLOUDS IN KCOS TAF AS NORTH WIND MAY KEEP
CLOUDS JUST NORTH OF THE AIRPORT. ON TUE...EXPECT WIDESPREAD TSRA
ALL AREAS...WITH EARLY STORM INITIATION OVER THE MOUNTAINS BY 18Z.
BY MID TO LATE AFTERNOON...MTS WILL BE OBSCURED AND MVFR CONDITIONS
WITH THUNDERSTORMS WILL BE POSSIBLE AT ALL TAF SITES.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...ROSE
SHORT TERM...PETERSEN
LONG TERM...MOORE
AVIATION...PETERSEN
Hazardous weather outlook, Aug 25, 11:47 AM MDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1147 AM MDT MON AUG 25 2014

COZ058>089-093>099-261800-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1147 AM MDT MON AUG 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
SOUTHERN COLORADO THIS AFTERNOON...THEN SHIFT INTO THE NORTHEAST
PORTION OF THE STATE BY LATE EVENING. ONE OR TWO STORMS COULD
BECOME SEVERE THIS AFTERNOON INTO THIS EVENING...ESPECIALLY ACROSS
THE EASTERN PLAINS ALONG AND NORTH OF THE ARKANSAS RIVER. HAIL UP
TO THE SIZE OF GOLF BALLS...WIND GUSTS OVER 60 MPH AND VERY HEAVY
RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS...AND THERE
WILL BE A LOW THREAT OF A TORNADO ACROSS KIOWA AND EL PASO
COUNTIES.

THE PRIMARY THREATS FROM NON SEVERE THUNDERSTORMS TODAY WILL BE
LOCALLY HEAVY RAINFALL...AND LOCALIZED FLASH FLOODING ON BURN
SCARS OVER THE EASTERN MOUNTAINS MAY OCCUR. IN ADDITION...SMALL
HAIL AROUND 1/2 INCH IN DIAMETER...GUSTY WINDS TO 40 MPH AND CLOUD
TO GROUND LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE EXPECTED OVER AND NEAR THE MOUNTAINS TUESDAY
THROUGH THURSDAY AS AN UPPER LEVEL STORM SYSTEM APPROACHES AND
THEN MOVES ACROSS THE STATE. ISOLATED TO SCATTERED THUNDERSTORMS
ARE EXPECTED OVER THE SOUTHEAST COLORADO PLAINS. WITH ABUNDANT
MONSOON MOISTURE OVER THE AREA...LOCALLY HEAVY RAIN WILL BE
POSSIBLE AND COULD THREATEN AREA BURN SCARS. OTHER STORM THREATS
INCLUDE LIGHTNING AND WIND GUSTS TO 40 MPH. SOME OF THE STRONGER
STORMS WILL ALSO BE CAPABLE OF PRODUCING SMALL HAIL.

TUESDAY NIGHT THROUGH THURSDAY...THERE WILL BE THE POTENTIAL FOR
LIGHT SNOW ACCUMULATIONS ABOVE 12000 FEET.

DRIER AIR IS EXPECTED TO MOVE INTO THE AREA FOR FRIDAY AND THE
WEEKEND...BUT SOME ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE
OVER THE MOUNTAIN AREAS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND TONIGHT...ESPECIALLY ACROSS THE
EASTERN PLAINS NORTH OF THE ARKANSAS RIVER.

10/27

In the hours before

Special weather statement, Aug 25, 5:04 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
504 PM MDT MON AUG 25 2014

COZ098-099-252330-
LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
504 PM MDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS AND NORTH
CENTRAL BACA COUNTIES UNTIL 530 PM MDT...

AT 503 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TWO BUTTES...OR 10 MILES NORTHEAST OF
SPRINGFIELD...MOVING NORTH AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TWO BUTTES AND TWO BUTTES RESERVOIR.

LAT...LON 3745 10240 3745 10262 3778 10267 3777 10233
TIME...MOT...LOC 2303Z 181DEG 18KT 3753 10251

HODANISH
Local storm report, Aug 25, 5:14 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
514 PM MDT MON AUG 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HEAVY RAIN       3 NE MANITOU SPRINGS    38.88N 104.87W
08/25/2014  M0.25 INCH       EL PASO            CO   TRAINED SPOTTER

            FROM 1659 TO 1710

&&

PP
Special weather statement, Aug 25, 5:35 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
535 PM MDT MON AUG 25 2014

COZ094-260000-
EASTERN LAS ANIMAS COUNTY CO-
535 PM MDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL
600 PM MDT...

AT 535 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES SOUTHEAST OF THATCHER...OR 42 MILES
SOUTH OF LA JUNTA...MOVING NORTH AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL LAS ANIMAS
COUNTY.

LAT...LON 3731 10366 3731 10388 3760 10393 3759 10359
TIME...MOT...LOC 2335Z 181DEG 14KT 3739 10377

HODANISH
Local storm report, Aug 25, 5:41 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
541 PM MDT MON AUG 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             1 WNW FLORENCE          38.39N 105.14W
08/25/2014  M0.75 INCH       FREMONT            CO   TRAINED SPOTTER

&&

LW
Local storm report, Aug 25, 5:42 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
542 PM MDT MON AUG 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TORNADO          S FLORENCE              38.39N 105.12W
08/25/2014                   FREMONT            CO   AMATEUR RADIO

            NEAR HYWY 76 AND HYWY 115.

&&

PP
Local storm report, Aug 25, 5:43 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
543 PM MDT MON AUG 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TORNADO          S FLORENCE              38.39N 105.12W
08/25/2014                   FREMONT            CO   AMATEUR RADIO

            NEAR HYWY 67 AND HYWY 115.

&&

CORRECTED REMARKS

PP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 6:15 PM MDTSpecial Weather StatementPUBTeller30 min
Aug 25, 2:06 PM MDTSpecial Weather StatementPUBChaffee24 min
Aug 25, 4:08 PM MDTSpecial Weather StatementPUBLas Animas37 min
Aug 25, 4:28 PM MDTSpecial Weather StatementPUBDouglas32 min
Aug 25, 4:31 PM MDTSpecial Weather StatementPUBTeller59 min
Aug 25, 4:34 PM MDTSpecial Weather StatementPUBBaca26 min
Aug 25, 4:48 PM MDTSpecial Weather StatementPUBFremont27 min
Aug 25, 4:54 PM MDTSpecial Weather StatementPUBEl Paso36 min
Aug 25, 5:04 PM MDTSpecial Weather StatementPUBBaca26 min
Aug 25, 5:09 PM MDTSevere Thunderstorm WarningPUBFremont51 min
Aug 25, 5:13 PM MDTSevere Thunderstorm WarningPUBEl Paso47 min
Aug 25, 5:27 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Aug 25, 5:30 PM MDTTornado WarningPUBCuster, Fremont, Pueblo30 min
Aug 25, 5:35 PM MDTSpecial Weather StatementPUBLas Animas25 min
Aug 25, 5:50 PM MDTAreal Flood AdvisoryPUBEl Paso115 min
Aug 25, 5:53 PM MDTTornado WarningPUBFremont, Pueblo19 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.